| dc.creator | Caldas Cueva, Miguel | es |
| dc.date | 2013-12-01 | |
| dc.date.accessioned | 2025-10-06T15:04:56Z | |
| dc.date.available | 2025-10-06T15:04:56Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1301 | |
| dc.identifier | 10.4067/S0716-09172013000400003 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255471 | |
| dc.description | In this paper, we introduce and investigate the notion of contra βθ-continuous functions by utilizing β-θ-closed sets. We obtain fundamental properties of contra βθ-continuous functions and discuss the relationships between contra βθ-continuity and other related functions. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1301/1013 | |
| dc.rights | Copyright (c) 2013 Proyecciones. Journal of Mathematics | en |
| dc.source | Proyecciones (Antofagasta); Vol. 32 No. 4 (2013); 333-346 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 32 Núm. 4 (2013); 333-346 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2013 | |
| dc.title | On Contra βθ-Continuous Functions | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |